MAUDE Adverse Event Report: WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED LUER SLIP SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP

WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED LUER SLIP SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP
Model Number 11561344
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: syringe.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 novt 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.Airlife's investigation findings states that "the complaint of "after removing air bubbles blood was leaking through the filter cap and hit the patient's arm" regarding part: 11561344 was not confirmed.The root cause could possibly be that the vent had no cmc material present on the filter.A risk assessment was performed, and the ultimate risk was determined to be low which does require reporting to the capa review board.There have been 2 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends".
 
Event or Problem Description
It was reported that "the issue occurred where after removing air bubbles blood was leaking through the filter cap and hit the patient's arm".
 
Additional Manufacturer Narrative
H6: syringe.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 novt 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.
 
Event or Problem Description

Brand Name
ATELLICA VTR SYRINGES
Common Device Name
3ML VENTED LUER SLIP SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED JAVID DE MEXICO, S.A. DE C.V
carretera internacional km 6.5
edif 18; parque industrial nog
nogales sonora, mexico 84094
MX   84094
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20793061
Report Number2028807-2024-00075
Device Sequence Number15406053
Product Code CBT
UDI-Device Identifier00709078013362
UDI-Public(01)00709078013362(10)080422N91
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K822786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11561344
Device Catalogue Number11561344
Device Lot Number080422N91
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown